Siberian Mathematical Journal

, Volume 18, Issue 1, pp 142–154 | Cite as

Normal solvability of some integral equations of the first kind on an interval

  • B. V. Pal'tsev
Article
  • 15 Downloads

Keywords

Integral Equation Normal Solvability 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    S. G. Krein, Linear Differential Equations in Banach Space, Am. Math. Soc. (1972).Google Scholar
  2. 2.
    S. G. Mikhlin, Repeated Singular Integrals and Integral Equations [in Russian], Fizmatgiz, Moscow (1962).Google Scholar
  3. 3.
    G. N. Chebotarev, “On an equation of convolution type of the first kind,” Izv. Vyssh. Uchebn. Zaved., Mat.,2, 80–92 (1967).Google Scholar
  4. 4.
    M. I. Khaikin, “On an integral equation of convolution type of the first kind,” Izv. Vyssh. Uchebn. Zaved., Mat.,3, 105–116 (1967).Google Scholar
  5. 5.
    F. V. Chumakov, “Integral equations with logarithmic kernel,” Differents. Uravn.,4, No. 2, 336–346 (1968).Google Scholar
  6. 6.
    S. G. Samko, “On the Noether theory for the generalized Abel integral equation,” Differents. Uravn.,4, No. 2, 315–326 (1968).Google Scholar
  7. 7.
    B. S. Rubin, “On potential type operators defined on a segment of the real axis,” Izv. Vyssh. Uchebn. Zaved., Mat.,6, 73–81 (1973).Google Scholar
  8. 8.
    G. I. Éskin, Boundary Problems for Elliptic Pseudodifferential Equations [in Russian], Nauka, Moscow (1973).Google Scholar
  9. 9.
    A. A. Dezin, “A description of regular operators,” Dokl. Akad. Nauk SSSR,219, No. 1, 27–30 (1974).Google Scholar
  10. 10.
    A. G. Ramm, “On the approximate analytic solution of some integral equations of the first kind,” Differents. Uravn.,11, No. 3, 572–577 (1975).Google Scholar
  11. 11.
    B. V. Pal'tsev, “Asymptotic behavior of the eigenvalues of convolution operators defined on a finite interval with kernels having rational Fourier transforms,” Dokl. Akad. Nauk SSSR,194, No. 4, 774–777 (1970).Google Scholar
  12. 12.
    B. V. Pal'tsev, “Expansions in eigenfunctions of integral convolution operators defined on a finite interval with kernels having rational Fourier transforms. ‘Weakly’ non-self-adjoint regular kernels,” Izv. Akad. Nauk SSSR, Ser. Mat.,36, 591–634 (1972).Google Scholar
  13. 13.
    M. S. Birman and M. Z. Solomyak, “Asymptotic behavior of the spectrum of weakly polar operators,” Izv. Akad. Nauk SSSR, Ser. Mat.,34, 1142–1158 (1970).Google Scholar
  14. 14.
    L. A. Lyusternik and V. I. Sobolev, Elements of Functional Analysis [in Russian], Nauka, Moscow (1965).Google Scholar
  15. 15.
    G. P. Kostomëtov and M. Z. Solomyak, “Estimates of the singular numbers of integral operators with a weak singularity,” Vestn. Leningrad. Univ., Ser. Mat., Mekh., Astron., No. 1, 28–39 (1971).Google Scholar

Copyright information

© Plenum Publishing Corporation 1977

Authors and Affiliations

  • B. V. Pal'tsev

There are no affiliations available

Personalised recommendations